# SDR JJBA20140917007

- Difficulty date: September 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 31,168 hours, 42,761 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CHECK FIRE DETECTOR MASTER WARNING ILLUMINATED WITH NR 1 ENG FAULT A ILLUMINATED.  R & R NR 1 ENG A & B FIRE LOOPS.
